MathSciNet Relay Station
MathSciNet bibliographic data
MR1610905 (99b:46073) 46H70 (17C65 81P10)
Hamhalter, Jan Universal state space embeddability of Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999), no. 1, 131–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement